CureZone   Log On   Join
Re: severe nausea and diarrhea after coffee enema
 

Dr. Clark Shop
Hulda Clark Cleanses



Your Ad Here
Place your ad here !



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
jameskep37 Views: 25,403
Published: 10 years ago
 
This is a reply to # 1,818,676

Re: severe nausea and diarrhea after coffee enema


I get nausea/crampy at the end of my colonic when mucus is starting to be drawn from the colon . Nausea from the enema might be similar. I get extra nausea when their is excess bile being produced during my colonic. Excess bile can cause diarrhea according to Wikipedia. Type in "bile" @ Wikipedia for the info. So my guess is the excess bile that is being stimulated from the coffee is causing the diarrhea+nausea. The nausea could be caused from mucus/biofilm/toxins being purged from the intestinal wall. According to my colon therapist it is very common for people to get nausea during their colonic because of the constant purging action of the colonic. Probably very similar to when you take a strong laxative. The stronger the laxative the more nausea your going to feel due to the intense purging.

       If the feeling is uncomfortable try to adjust the dosage to your comfort level.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.297 sec, (1)